# SDR DXTA2024011510626

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 4,166 hours, 2,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND ON APPROACH, CABIN DOOR MADE BANGING NOISE (BELOW 5000 FEET).  NO CAS MSGS.   NO PRESSURIZATION ISSUES. PERFORMED ADJUSTMENT OF THE MAIN CABIN DOOR PRESSURE PREVENTION PANEL ADJUSTMENT ROD. REPLACED ADJUSTMENT ROD LOCKING TAB WASHER. PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW CE-680A AMM 52-10-04.
